# SDR SWAA2022080939284

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 44,026 hours, 26,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EXTERIOR EMERGENCY OVERWING LIGHT INOP. / [01] REMOVED AND REPLACED LAMP AT L/H EXTERIOR EMERGENCY OVERWING LT AND PERFORMED OPS TEST FOUND NORMAL AS PER REF B737-AMM-33-51-04-960-801;[02] VERIFIED STEP 1
